MAUDE Adverse Event Report: SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX PERC DILATION KIT W/ SINGLE STAGE DILATOR & BLUSELECT SUCTIONAID TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX PERC DILATION KIT W/ SINGLE STAGE DILATOR & BLUSELECT SUCTIONAID TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 101/563/070
Medical Device Problem Codes Crack (1135); Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the suctionaid port cracked, making it difficult to aspirate secretions on patients with the potential to cause increased risk in aspiration pneumonia.Occurring in multiple tubes now on the blu select portex suctionaid tube.The event occurred in the hospital while in use with patient and the device was operated by a healthcare professional.The issue was not revolved.There was a need to mark the tubes and highlight the problem and have the whole tube changed when the patient was able to.There was patient involvement and no harm/adverse event reported.
 
Additional Manufacturer Narrative
H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
No device was received for investigation.Therefore, we are unable to determine the reported complaint.If we receive the device, we will reopen the investigation for further evaluation.A review of the device history records shows there were no observations recorded during manufacture to suggest an issue of this nature would occur with this lot of products.

Brand Name
PORTEX PERC DILATION KIT W/ SINGLE STAGE DILATOR & BLUSELECT SUCTIONAID TUBE
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key19220850
Report Number3011237704-2024-00097
Device Sequence Number7025814
Product Code BTO
UDI-Device Identifier15019517103403
UDI-Public(01)15019517103403(17)261016(10)4408631
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173912
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101/563/070
Device Lot Number4408631
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2024
Supplement Date Received by Manufacturer05/17/2024
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown